BibTeX record journals/mlq/GeertsK18

download as .bib file

@article{DBLP:journals/mlq/GeertsK18,
  author    = {Floris Geerts and
               Bart Kuijpers},
  title     = {Topological elementary equivalence of regular semi-algebraic sets
               in three-dimensional space},
  journal   = {Math. Log. Q.},
  volume    = {64},
  number    = {6},
  pages     = {435--463},
  year      = {2018},
  url       = {https://doi.org/10.1002/malq.201800017},
  doi       = {10.1002/malq.201800017},
  timestamp = {Wed, 13 Feb 2019 23:02:03 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/mlq/GeertsK18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics